# SDR 2022FA0000303

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N917TL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600812
- Aircraft time: 3,656 hours, 4,852 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: 24195LAA
- Part serial: 5126
- Condition: Aerated
- Location: Left Engine
- Part time: 3,656 hours, 4,852 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC LOW FLOW CAUTION LIGHT ILLUMINATED IN FLIGHT WITH AN UN COMMANDED ROLL TO THE LEFT WITH THE FLAPS SET AT NORMAL POSITION AND LANDING GEAR TOWED IN THE UP POSITION.  LANDING GEAR UP AND LOCKED INDICATED NORMAL.  WHEN THE HYDRAULIC LOW FLOW CAUTION ILLUMINATED THE WING FLAPS WERE IN THE UP POSITION.
